BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Sweeping by a continuous prox-regular set

Participants in the publication
G. COLOMBO (Author)
M. MONTEIRO MARQUES (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2003

Where published
JOURNAL OF DIFFERENTIAL EQUATIONS

Publication Identifiers
ISSN - 0022-0396

Volume
187

Starting page
46
Last page
62

Document Identifiers
DOI - https://doi.org/10.1016/S0022-0396(02)00021-9


Export

APA
G. COLOMBO, M. MONTEIRO MARQUES, (2003). Sweeping by a continuous prox-regular set. JOURNAL OF DIFFERENTIAL EQUATIONS, 187, 46-62. ISSN 0022-0396. eISSN .

IEEE
G. COLOMBO, M. MONTEIRO MARQUES, "Sweeping by a continuous prox-regular set" in JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 187, pp. 46-62, 2003. 10.1016/S0022-0396(02)00021-9

BIBTEX
@article{21936, author = {G. COLOMBO and M. MONTEIRO MARQUES}, title = {Sweeping by a continuous prox-regular set}, journal = {JOURNAL OF DIFFERENTIAL EQUATIONS}, year = 2003, pages = {46-62}, volume = 187 }